Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    Iwan2bsolid2's Avatar
    Iwan2bsolid2 is offline Senior Member
    Join Date
    Sep 2001
    Location
    So-Cal
    Posts
    1,743

    Question Arimidex Needed?

    How's everyone doin? I got a little gyno I think. I mean what is it. Little noduals under the nipple right? Well I got some fat on my chest to. I mean I can pinch an inch you know. And what's fucked is it never goes away even when I'm like 8%bf. So I guess this means I got gyno. I haven't taken roids yet but got some coming to me. Sus/Eq/Winny will be my first cycle for 10 weeks. In this case I got some Nolvadex , but I keep hearing about Arimidex . Is Nolvadex not enough? Thanks for you help.

  2. #2
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    You may have some luck with just Nolvadex if you do in fact have adolescent gyno. Though, your best bet is Nolva in conjuction with Arimidex (or better yet Liquidex). Nolva occupies the estrogen receptors so that it can't bind to its receptors and thus can't cause trouble though afterwards once the Nolva is gone from your system the estrogen is then free to bind and can cause gyno. Anastrozole (Arimidex and Liquidex) prevents aromatization of testosterone to oestrogen and is far far more efficient. If none of that works, you can try surgery and I would look into it before you cycle since that way you have a better chance of getting insurance to cover it.

  3. #3
    Iwan2bsolid2's Avatar
    Iwan2bsolid2 is offline Senior Member
    Join Date
    Sep 2001
    Location
    So-Cal
    Posts
    1,743
    hey thanks nathan. so when the nolva is gone what can i do to keep the estrogen from binding or get rid of the little sons a bitches. little fuckers! o- sorry just venting.

  4. #4
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    Originally posted by Iwan2bsolid2
    hey thanks nathan. so when the nolva is gone what can i do to keep the estrogen from binding or get rid of the little sons a bitches. little fuckers! o- sorry just venting.
    It depends how long you take the Nolva for. If you take until you're done clomid therapy then you SHOULD be okay and not need anything as all the extra estrogen should have hopefully been removed from your system. If not, then you can get some Proviron or some anastrozole to combat the estrogen build-up.

  5. #5
    Iwan2bsolid2's Avatar
    Iwan2bsolid2 is offline Senior Member
    Join Date
    Sep 2001
    Location
    So-Cal
    Posts
    1,743
    N-dog. thanks again, shit that was quick. so if i understand you corectly -if i get itchy tit say like mid way through a 10wk cycle. i will take the nolvadex ed for the rest of the 5 wks and clomid therapy? i think i get it. that's alota nolva huh? i hope my tit's don't get itchy. pray for itchless tits!

  6. #6
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    If Nolva is all you're gonna take, which I honestly would probably not do, then if you get itchy nips start @ 40mg ED until the itching subsides, then a few days after the itching is gone, continue with 20mg ED for the rest of your cycle. It will most likely be a fair bit of Nolva, and it blows I know. I tell ya, anti-e's often run for just as much as your entire cycle. But better safe than sorry IMO.

  7. #7
    Iwan2bsolid2's Avatar
    Iwan2bsolid2 is offline Senior Member
    Join Date
    Sep 2001
    Location
    So-Cal
    Posts
    1,743
    your info is greatly appreciated. thanks alot. i will follow your advice, i also want to try and get some proviron , but my source thinks i'm going way over board with the anti -e's. he tells me i don't have to worry. i just want to be safe. hey how do you get an avatar pic?

  8. #8
    Nathan's Avatar
    Nathan is offline Retired Moderator
    Join Date
    Aug 2001
    Posts
    2,441
    You need to download the pic you want onto your hard drive. You just go to 'user cp', then to 'edit options' I think. Next, click on 'change avatar', browse through your hard drive and double click on the pic you want. Click on 'submit changes' and you're done.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •